Differential and Integral Equations

On the asymptotic behavior of the solutions of a state-dependent delay equation

F. Hartung and J. Turi

Full-text: Open access

Abstract

In this paper we establish an asymptotic formula for "small" solutions of the delay equation $\dot x(t) = a x(t-b|x(t)|)$, where $a$ and $b$ are positive constants.

Article information

Source
Differential Integral Equations, Volume 8, Number 7 (1995), 1867-1872.

Dates
First available in Project Euclid: 12 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1368397764

Mathematical Reviews number (MathSciNet)
MR1347987

Zentralblatt MATH identifier
0826.34067

Subjects
Primary: 34K15
Secondary: 34K20: Stability theory

Citation

Hartung, F.; Turi, J. On the asymptotic behavior of the solutions of a state-dependent delay equation. Differential Integral Equations 8 (1995), no. 7, 1867--1872. https://projecteuclid.org/euclid.die/1368397764


Export citation